# SDR SWIA200412955

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 6,584 hours, 5,083 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4916405
- Part serial: 01362
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,558 hours, 5,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT MESSAGE (STATUS) APPEARED ON ED-2 SHORTLY AFTER TAKEOFF.  REMOVED AND REPLACED NR 2 SECU WITH A SERVICEABLE UNIT.  ALSO REPLACED RIGHT INBOARD SPOILERON PCU IAW MM CH 27-62-01.  OPS CHECK, LEAK CHECK GOOD.  PCU P/N: 2700-7,  S/N OFF: MAL4796.
